About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 804619, 8 pages
http://dx.doi.org/10.1155/2012/804619
Research Article

Global Bifurcation in -Order Generic Systems of Nonlinear Boundary Value Problems

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 17 September 2012; Accepted 23 November 2012

Academic Editor: Chuandong Li

Copyright © 2012 Xiaoling Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the systems of , and , where are real parameters. are functions and . It will be shown that if the functions, and are “generic” then the solution set of the systems consists of a countable collection of 2-dimensional, manifolds.